# SDR YENA2018121830854

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 61,234 hours, 22,004 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Overwing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FT #784, MCO-JFK. BUFFET FELT ON FINAL AT ABOUT 170 KTS. UPON PARKING CREW WAS NOTIFIED OVER-WING SLIDE HAD DEPLOYED DURING WALK-AROUND VERIFIED SLIDE HAD DEPLOYED & WAS MISSING. OCCURRED AT FLAP SETTING 2;REPLACED RH OFFWING SLIDE ASSY REF LP 2494081. REPLACED RH OFFWING ESCAPE SLIDE PER MM 25-62-42. 4 EA. NUTPLATE RECEPTACLES REPLACED PER SRM 51-42-11. #2 CHAP 5 INSP REF LP 2494082 #2, FLAP DAMAGE PERMANENT RPR LP 2494084 #1, FUSELAGE DAMAGE REF 2494084 #2 AND LP 2494085 #1 + #2, HFEC ON FUSELAGE DAMAGE REF LP 2494086 #1 + #2 AND SURFACE PROTECTION ON LP 2494087 #1 + LP 2494088 #2. SUPPLEMENTAL INFORMATION TO FOLLOW.
